Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 26 found articles
 
 
  Transitive actions of finite abelian groups of sup-norm isometries
 
 
Title: Transitive actions of finite abelian groups of sup-norm isometries
Author: Lemmens, Bas
Scheutzow, Michael
Sparrow, Colin
Appeared in: European journal of combinatorics
Paging: Volume 28 (2007) nr. 4 pages 17 p.
Year: 2007
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands